Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is there any solution for hair fall as hair is becoming thin even after having medication ?

i have problem of hair loss . My hair loss is getting more and more due to which my hair have become very thin. I am suffering from allover thinning on my head. i have been taking multivitamin and biotin from more than 4 months but it didnt worked.
Asked On : Sun, 26 Feb 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Sehrish welcome to H.C.M.Forum. it is an universal problem. you watch bathing water, if it is very hard water try to change it at least for hair. apply plain coconut oil to hair daily. eat green leafy vegetables and fruits regularly. drink more of juices and water. minoxidil is a compound for hair grouth. you can use it with the advise of a doctor only. thank you.
Answered: Mon, 27 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor